Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On medication for diabetes, hypertension and asthma. Had too much of alcohol. Not able to sleep. Any medication?

Hi Doctor, I am a diabetic on medication , hypertensive on medication and asthamatic. I went on a binge drink two days ago.I am in college and did that for St Pattys day, I had ALOT to drink. Like 10+ shots of vodka and 10+ jagerbombs over the course of 10 hours. I am not getting alot of anxiety and shortness of breath. The main problem is I can t sleep at all and keep getting stupid thoughts. What do I do? Is there any medicine I can take to go to sleep?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Thank you for your question. As for the drinking binge, I would advise you to not have any more of drinking binges anymore. I also think that drinking binges are not good for your overall health and particularly for sleep architecture. Though you may pass out at that moment it is highly likely that you may have long term sequelae of binge drinking that affect your sleep. First off, get yourself to do all the right sleep hygiene methods. I suggest you download the sleep hygiene brochure from:

Also consult with a sleep specialist as soon as you can find one or at least a psychiatrist who can guide you that way or recommend medications and lifestyle modifications. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor